Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


severe diarhea
Jun 8, 2005

my brother has hiv and has had severe diarhea for 10 days now. He is not currently taking any hiv meds & hasn't been for 2-3 months. What can be done to control/stop the diarhea?

Response from Dr. Henry

An evaluation of what is causing the diarrhea is advised. Pushing fluids (sports drinks with sugar and salt helpful) and anti-diarrheal meds such as immodium are sometimes helpful though ideally can find the cause and treat specifically. KH



Previous
Abacavir combo
Next
terrible bruising and delicate skin

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement